MathSciNet Relay Station
MathSciNet bibliographic data
MR2218992 17C70 (17C55)
Martínez, Consuelo; Zelmanov, Efim Unital bimodules over the simple Jordan superalgebra $D(t)$. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3637–3649 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement